Your body is in for a roller coaster ride. When your high your body will perform a certain way for a while then another way for a while and so on. You may be able to live this way but the body has unexplainable ways of letting you down. You may perform better in bed when you are high but it will eventually lead to some level of erectile disfunction. Your central nervous system is your concern here. With such a swing in performance between being high and not being high, is what your body is trying to figure out. You have little control over this. It short circuits because of the difference in stimuli. I suspect your hair is not like it use to be. A side affect of the Oxycotin. Along with the trembles occassionally. You will only beable to balance this problem by living healthier. The choices we make in life with regard to substance abuse can and WILL eventually take there toll on your life. You may be happy in life and just like to party with these substances but i can tell you for sure that you are playing with fire. As you have heard, 'everything is okay in moderation'. I believe that statement needs refining when it comes to drugs and the body. There is no easy answer to your problem. No cure for PE when not high. That is all conditioning and mental state as well as overall health. I know for a fact you can be the lover you want to be by living healthier. The choice is yours.
All material provided on the pages located in the Vibrance Network domains are provided for educational purposes only and are not intended to be a substitute for professional medical advice. Always consult your own physician regarding the applicability of any information on this site with respect to your symptoms or medical condition. Using this site assumes you have read and agreed to the disclaimer.